Flow is so great that often pads cannot cannot to my great embarrassment which limits my daily activities. Perhaps the dosage needs reduction?
Please speak to your doctor and he/she may be able to decide on a better regime for the medicine.
Perhaps if you need to do a lot of activities in the morning, take it when you get home. That way you won't have to worry about the increased flow not being held by the pads, while you are out.
May need to change timing of this and or other meds. Do you take cardiac meds, including anythibg with a side effect of diuresis? Do you drink coffee or caffene first thing in am? Take a look at when you consume most of your fluids and try tome changes. My dad has exact issue and i used to have many patients with same concerns. Look at one item at a time. AS first responder said... see doc about changes with this drug. Hope for better days ahead. At 50 yrs old i live with this daily and i still don't have the answers i need. Blessings, TW
- Flomax Information for Consumers
- Flomax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flomax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2009 • 2 answers
Posted 28 Oct 2013 • 1 answer
Posted 19 Dec 2014 • 1 answer
Posted 5 Apr 2016 • 0 answers
Posted 20 Apr 2016 • 2 answers